American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] Spiros A. Argyros. A universal property of reflexive hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3231-3239. MR 1844998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Andrzej Komisarski. Some descriptive set-theoretic properties of the isomorphism relation between Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3085-3090. MR 1840115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] P. Hájek and S. Troyanski. Analytic norms in Orlicz spaces. Proc. Amer. Math. Soc. 129 (2001) 713-717. MR 1801996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Hermann Pfitzner. A note on asymptotically isometric copies of $l^1$ and $c_0$. Proc. Amer. Math. Soc. 129 (2001) 1367-1373. MR 1814162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] I. Gasparis. A dichotomy theorem for subsets of the power set of the natural numbers. Proc. Amer. Math. Soc. 129 (2001) 759-764. MR 1707146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Walden Freedman and Ali Ülger. The Phillips properties. Proc. Amer. Math. Soc. 128 (2000) 2137-2145. MR 1766719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] P. Hájek and J. G. Llavona. $\text{P}$-continuity on classical Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 827-830. MR 1625749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Libor Veselý. A geometric proof of a theorem about non-dual renormings. Proc. Amer. Math. Soc. 127 (1999) 2807-2809. MR 1670431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Christopher Heil. The Wiener transform on the Besicovitch spaces. Proc. Amer. Math. Soc. 127 (1999) 2065-2071. MR 1487371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Peter G. Casazza and Nigel J. Kalton. Generalizing the Paley-Wiener perturbation theory for Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 519-527. MR 1468186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Mikio Kato and Yasuji Takahashi. On the von Neumann-Jordan constant for Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 1055-1062. MR 1371131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] P. N. Dowling, W. B. Johnson, C. J. Lennard and B. Turett. The optimality of James's distortion theorems. Proc. Amer. Math. Soc. 125 (1997) 167-174. MR 1346969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Manuel D. Contreras and Santiago Díaz. $C(K,A)$ and $C(K,H^{\infty})$ have the Dunford-Pettis property. Proc. Amer. Math. Soc. 124 (1996) 3413-3416. MR 1340380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] J. M. Borwein and J. D. Vanderwerff. Banach spaces that admit support sets. Proc. Amer. Math. Soc. 124 (1996) 751-755. MR 1301010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2